On control systems described by differential inclusions. I
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1285-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a1,
author = {Kh. G. Guseinov},
title = {On control systems described by differential inclusions. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1285--1293},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a1/}
}
Kh. G. Guseinov. On control systems described by differential inclusions. I. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1285-1293. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a1/